# SDR DALA2025042403211

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 0946
- Condition: Low Pressure
- Location: Zone 800
- Part time: 29,581 hours, 14,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 LOW PRESSURE OF EMERGENCY POWER RESERVOIR AT L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00080: EMERGENCY POWER RESERVOIR AT L4 DOOR WAS REMOVED AND REPLACED BY SERVICEABLE RESERVOIR UNDER AMDS 2040-0191-4L.
